# SDR ASOA201201309

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 33,142 hours, 29,406 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Binding
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN OR CLOSE.  UNBOUND DOOR AND OPS CHECKED GOOD IAW AMM 52-70-00.
